# SDR SWAA2023041024008

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,252 hours, 33,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL ELONGATED HOLES.<[01] REMOVED AND REPLACED WITH NEW PANEL PER AMM 53-51-01.;[02] INSPECTION VERIFIED CORRECTIVE ACTION STEP 1.
